# SDR U2RA20121128001

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 83,020 hours, 11,590 cycles
- Engine: Ge CF680C2B1F
- Engine time: 81,123 hours, 10,107 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

AT APPROX 65KTS, NR 3 ENGINE FAILED.  N1 WAS APPROX 100 PERCENT.
